# SDR LJEA2020061600001

- Difficulty date: June 11, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N205RH
- Make and model: Bell 205A-1
- Aircraft serial: 30127
- Aircraft time: 14,303 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 205040001101
- Part serial: ABT4002
- Condition: Cracked
- Location: Main
- Part time: 15,963 hours
- Component: Main Case, Bell
- Component part number: 204040353023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX CASE CRACKED IN WEBBING ABOVE INPUT QUILL. FERRY PERMIT REQUESTED TO RELOCATE AIRCRAFT TO A LOCATION FOR MAINTENANCE.
